# SDR DALA2022083105846

- Difficulty date: August 29, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 91,033 hours, 38,119 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 654 CORROSION ON CUSP WEB AT PASSENGER CABIN, STA. 1024 AND STA. 1152, RBL 71. CORRECTIVE ACTION: SUMMARY OF NRC 00340: CUSP WEB AT PASSENGER CABIN, STA. 1024 AND STA. 1152, RBL 71 WERE REPAIRED PER B757- 200 SRM. (2386034)
